VOL. 10 · NO. 1 | January 2016
 
VIEW ALL ABSTRACTS +
Articles
Naim L. Braha
Banach J. Math. Anal. 10 (1), 1-14, (January 2016) DOI: 10.1215/17358787-3158414
KEYWORDS: second-order Cesàro sequence spaces, normed sequence spaces, rotundity property, Kadec–Klee property, uniform Opial property, $(\beta)$-property, $k$-NUC property, 46A45, 46B45, 46A35, 46B20
Halimeh Ardakani, S. Mohammad Moshtaghioun, S. M. Sadegh Modarres Mosadegh, Manijeh Salimi
Banach J. Math. Anal. 10 (1), 15-26, (January 2016) DOI: 10.1215/17358787-3158354
KEYWORDS: almost limited set, limited completely continuous operator, Gelfand–Phillips property, 46B42, 46B50, 47B65
Jeffrey L. Boersema, Terry A. Loring, Efren Ruiz
Banach J. Math. Anal. 10 (1), 27-47, (January 2016) DOI: 10.1215/17358787-3163312
KEYWORDS: $C^{*}$-algebras, real $C^{*}$-algebras, $KK$-theory, almost commuting matrices, 46L05, 46L80, 46L87
Fucai Lin, Li-Hong Xie, Jing Zhang
Banach J. Math. Anal. 10 (1), 48-70, (January 2016) DOI: 10.1215/17358787-3163248
KEYWORDS: direct limit, quasi-uniform spaces, paratopological groups, quasi-pseudometric, semitopological groups, 46A13, 22A05, 54B30, 54E15, 54H11
Óscar Blasco, Carme Zaragoza-Berzosa
Banach J. Math. Anal. 10 (1), 71-95, (January 2016) DOI: 10.1215/17358787-3319378
KEYWORDS: vector-valued multipliers, Hadamard product, bilinear map, 46B28, 46E40
Juan Carlos Navarro-Pascual, Miguel Ángel Navarro
Banach J. Math. Anal. 10 (1), 96-107, (January 2016) DOI: 10.1215/17358787-3319442
KEYWORDS: linear isometry, nice operator, continuously differentiable function space, 46B20, ‎46E15
Fernando Albiac, José Luis Ansorena
Banach J. Math. Anal. 10 (1), 108-119, (January 2016) DOI: 10.1215/17358787-3336542
KEYWORDS: Besov spaces (weighted), $L_{p}$-spaces, Wavelets, sequence spaces, isomorphic classification, 46E35, 42B35, 46B25, 46B03, 46B45
Rabia Bibi
Banach J. Math. Anal. 10 (1), 120-132, (January 2016) DOI: 10.1215/17358787-3336606
KEYWORDS: Jessen inequality, converse Jessen inequality, Jessen–Mercer inequality, superquadratic functions, time-scale integrals, 26D15, 26A51‎, 34N05
Marko Kandić, Aljoša Peperko
Banach J. Math. Anal. 10 (1), 133-146, (January 2016) DOI: 10.1215/17358787-3345005
KEYWORDS: AM-compact operators, spectral radius inequalities, ordered algebras, essential spectral radius, commutator, 47A10, 47B47, 47B60, 47B65
Veli B. Shakhmurov
Banach J. Math. Anal. 10 (1), 147-168, (January 2016) DOI: 10.1215/17358787-3345071
KEYWORDS: Differential equations, semigroups of operators, Banach-valued function spaces, separable differential operators, operator-valued Fourier multipliers, 35J25, 35B65, 47N20
Luciano Abadias, Carlos Lizama, Pedro J. Miana
Banach J. Math. Anal. 10 (1), 169-208, (January 2016) DOI: 10.1215/17358787-3345137
KEYWORDS: abstract Cauchy problem, time translation, vector-valued solutions, $(a,k)$-regularized resolvent families, Laplace transform, 47D06, 44A10, 47D60, 44A35
S. G. Gal, V. Gupta
Banach J. Math. Anal. 10 (1), 209-221, (January 2016) DOI: 10.1215/17358787-3345203
KEYWORDS: Polya distribution, finite difference, upper estimates, Voronovskaja-type result, exact order in approximation, 41A25, 41A30, 30E10
Back to Top